Addiction: Substance Abuse Community
depersonalization
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

depersonalization

Wanting to know if anyone has had a problem with depersonalization, after coming off opiates. Never had this before.  
Blank
229538_tn?1300381367
Hi Kim , depersonalization can be a frightening  and strange sensation . It will go away with time . I had it for a few months and now it's gone and it will be for you too ! Jimmy
Related Discussions
4 Comments Post a Comment
Blank
617347_tn?1331296681
I haven't but depersonalization is a sympton of anxiety and anxiety is really very common after coming off opiates... you might want to read this journal ... Good luck :)

http://www.medhelp.org/user_journals/show/11569/Derealization-and-Depersonalization-VERY-common-anxiety-effectsplease-read
Blank
Avatar_m_tn
I have not had that from WD.  However, when I was an early teen I experienced this.  I had an anxiety problem as well.  So I could see how that could happen with WD.  
Blank
1687072_tn?1307047128
I have had extreme anxiety through all of my 20 whole days sober (hey, it's a long time to me). I was having the "out of body" feeling the first 2 weeks, but I really think that was from anxiety and mostly the lack of sleep. I was pretty much a zombie until I finally got some sleep. I don't think you have anything to worry about because I think this will pass in time, but if it gets worse or continues for a long time you should talk to a doctor about it. You may need some sort of antidepressant or anti-anxiety meds. I was put on both after about a week of literally zero to one hour of sleep for every miserable 24 hours that passed. Stay strong and keep updating on your progress. If you get to feeling like your losing it, don't mess around and go to doctor or ER to be on the safe side. Good luck.
Blank
229538_tn?1300381367
Hi Kim , depersonalization can be a frightening  and strange sensation . It will go away with time . I had it for a few months and now it's gone and it will be for you too ! Jimmy
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_f_tn
Blank
jifmoc
los angeles, CA
10720611_tn?1439045634
Blank
NeverAgain127
Avatar_f_tn
Blank
Krissy_123
Canada, AB
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4522800_tn?1441306975
Blank
VICourageous
ID